Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to lower BP with medication ?

my moms pressure was sky high and she is on medication is there any thing else to do besides exercise and less sodium and cholesterol
Sat, 12 Dec 2009
Report Abuse
Question is related to
Drug/Medication
Lab Tests ,  
Medical Topics
  User's Response
's  Response
There are several ways to help lower blood pressure. Click these links, they will tell you what she can eat, what will help, and different things she can try. These sites give great info on helping lower high blood pressure. Click these links for more info: http://www.fcs.uga.edu/pubs/PDF/FDNS-E-58a.pdf http://www.umm.edu/features/blood_pressure.htm http://findarticles.com/p/articles/mi_m0FKA/is_7_66/ai_n6080506 http://www.americanheart.org/presenter.jhtml?identifier=578 http://www.webmd.com/content/article/132/118422.htm http://hp2010.nhlbihin.net/mission/partner/physical_activity.pdf http://veganmomma.com/blog/2007/07/18/high-blood-pressure-six-ways-you-can-lower-your-blood-pressure-naturally/ Best wishes.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

recently my blood pressure has not responded to weight loss and exercise so the doctor placed me on 10mg lisinoprolthat went up to 20mg recently.However the side effects of night coughing, insomnia ,constant urinaton and dizziness meant a return to 10mg and 5mgamopropoline,i think that is the right spelling. Despite this i am still getting chest pain and dizzy spells. I have been told that blood pressure meds can be a hit or a miss until you get the right one. Can any of you relate or give advice.thx

doctor1 MD

I have a rash on my lower leg. To me it looks like the rash of Vasculitis. It goes all the way around my leg right above my ankles nearly. It started about 4 years ago, after going to the dr he said it was like an under the skin infection and gave me an antibiotic. It went away. Every since then, it has came back numerous times. I have no income at all and go to a free clinic but none of the Drs seem to think it is anything to worry about, however, my legs swell, hurt, at times feels warm/hot to the touch, itches occasionally. I feel tired all the time, I haven t lost weight as far as I know, most days anymore nothing seems to appeal to me to eat although I still eat. How can I get the Drs to really hear me and do test to find out what is really going on. I do take a BP med that does cause some swelling but the other symptoms no. I have been on the Meds for at least 3 years. The ras

doctor1 MD

I was checked with High blood pressure 6 months ago and my bad cholesterol level was little higher. Since then I have been taking one tablet each of CTD 6.25 and Telma 20 everyday. I was also on medicine for lowering the cholesterol level for three months. Now the cholesterol level is normal and also the blood pressure also normal. Should I still continue the medicine for high blood pressure and for how long period.

Recent questions on  High-density lipoprotein

doctor1 MD

cholestrol 288; Triglycerides 232; HDL 36; LDL 205.6; VLDL 46.4 -- CT Angio shows soft plaque causing 70-80% stenosis; Mixed plaque in proximal & mid LAD 30-40% & 40-50%. Soft plaque in mid RCA causing 60-70% stenosis and calcific plaques in proximal & mid RCA causing 30-40% stenosis. Calcific plaques in proximal & mid lcx causing 20-30% stenosis.normal LV systolic function. No breathing problem. can walk fast. taking Nitrococontin 2.6 BD; Rosavel F 1 OD: Clopitab A 150 1HS ; Seloten XL 12.5 1 OD for the last 15 days. earlier taken Rosavel F 1 OD for 2.5 months, reduction in lipid levels cholestrol 308; Triglycerides 242; HDL 38; LDL 221; VLDL 48.4 on 10-11-2011 & cholestrol 297; Triglycerides 216; HDL 39.68; LDL 215; VLDL 43.4 female 55 years

doctor1 MD

Hello, My name is Raghavendrachar, I am 51 yrs. I have been under sever stress for the last 6 months. I have been taking Tripride 2mg for last 3 years. Initially, sugar levels were high and after takng Tripride 2mg at different dosage as suggested by a Diabitologist, it came down then 1/2 tab per day in the night was prescribed. My Sugar levels used to be under control. Recently when i was loosing weight and became lean without any excercises, I got Sugar and other tests done. Result is Fasting blood 221, urine ++ (0.50%), Post Lunch Blood sugar 267 HBA1c 12.5, HDL 40, LDL 76, VLDL 34 Trig (TGL) 168, Liver Function test is OK. Should I increase the dosage to 1 tablet a day ofr go for some tests and start Insuline. Today random sug is 295.

doctor1 MD

Dear Sir, Recently did some blood test and found the followings:- SGOt 56,SGPT 145,Bilirubin Total 1.31,LDL Cholesterol 197.80, HDL Cholesterol 34, Cholestrol total 276, Triglycerides 221& uric acid 7.80. Please advice medication. Thanking you ,...

doctor1 MD

I need help in analyse test report of Lipid profile . 1) Serum Cholesterol - 136 mg/dl 2) Serum Triglyceride - 124 mg/dl 3) S. HDL Cholesterol - 31 mg/dl 4) S. LDL Cholesterol - 80.2 mg/dl 5) S. VLDL Cholesterol - 24.8 mg/dl 6) LDL/HDL Ratio -...

doctor1 MD

Hi, my total cholesterol is 249, triglycerides is 104 ,g/dl HDL , HDL 34mg LDL COL193 mg, VLDL 21,0 mg Fosfolipides 290mg. I am 34 years old, and im a woman 144 lb and almost 6 feet